# SDR USAASB06116

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Seat 19c & 20c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 19 AND 20 INOPERATIVE.  MAINTENANCE TROUBLESHOT PROBLEM TO DISCONNECTED WIRES.  RECONNECTED WIRES FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 19C AND 20C PER MM 33-51-21.  OPERATIONAL CHECK GOOD.
